# SDR MALA070073

- Difficulty date: July 4, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 21,420 hours, 23,659 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

AIRCRAFT HAD ARRIVED TO MSP AFTER LANDING FLIGHT 2788 WITH PASSENGERS ON BOARD.  AIRCRAFT TAXIED TO GATE AREA AND WAS WAITING AT CIRCLE 95.  AIRCRAFT 8896 WAS PUSHED BACK AND LEAVING FROM B14  WHEN JET BLAST FROM THE CRJ PUSHED BAG CARTS FROM THE GOPHER AREA.  ONE CART MADE CONTACT WITH THE RT SIDE OF N437XJ BELOW FO'S SIDE WINDOW.  ENGINE WAS SHUTDOWN BY CREW TO AVOID A POSSIBLE PROP STRIKE WITH BAG CART.  INSTALLED FLUSH REPAIR TO DAMAGE ON RT SIDE OF A/C JUST BELOW AND A FEW FEET BEHIND FO'S WINDOW IAW EO NR S53044.
